EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1531

Title: Nonlinear reflection and transmission of electromagnetic waves by moving plasmas
Authors: Chakravarti, A
Keywords: nonlinear reflection
electromagnetic waves
ionized plasmas
Issue Date: 1971
Citation: Antennas and Propagation, IEEE Transactions on, 19(1), 145 - 147
Abstract: Based on the covariance principle of Maxwell's equations and phase-invariance principle (derived from the special theory of relativity), expressions for the nonlinear reflection and transmission of electromagnetic waves from weakly ionized plasmas moving perpendicular to the interface have been obtained. It is seen that the effect of nonlinearity is quite appreciable even when the electromagnetic waves are moderately strong.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1531
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
chakravartinon1971.pdf47.62 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback